# SDR DALA2019032701974

- Difficulty date: March 26, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 60,220 hours, 22,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1002827) DURING INSPECTION FOUND CRACKED GUSSET STA 500I AND STR 21L AT FWD CARGO COMPARTMENT. REPLACED GUSSET STA 500I AND STR 21L AT FWD CARGO COMPARTMENT AS PER SRM 51-40-02 AND 51-10-02 STEP 9 DWG 143A7902 REV.E.
